# SDR AALA201711209021

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Glazed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAZED ON THE L1 DOOR VISOR ON SLIDE RAFT COVER.  REMOVED AND REPLACED COVER (VISOR) PER CMM 25-61-20.
